On two conjectures of Hartshorne's.

Thomas Peternell; Daniel Barlet

Mathematische Annalen (1990)

  • Volume: 286, Issue: 1-3, page 13-26
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Peternell, Thomas, and Barlet, Daniel. "On two conjectures of Hartshorne's.." Mathematische Annalen 286.1-3 (1990): 13-26. <http://eudml.org/doc/164625>.

author = {Peternell, Thomas, Barlet, Daniel},
journal = {Mathematische Annalen},
keywords = {submanifolds with ample normal bundle; -bundles},
number = {1-3},
pages = {13-26},
title = {On two conjectures of Hartshorne's.},
url = {http://eudml.org/doc/164625},
volume = {286},
year = {1990},

AU - Peternell, Thomas
AU - Barlet, Daniel
TI - On two conjectures of Hartshorne's.
JO - Mathematische Annalen
PY - 1990
VL - 286
IS - 1-3
SP - 13
EP - 26
KW - submanifolds with ample normal bundle; -bundles
UR - http://eudml.org/doc/164625
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.